# SDR FUK2003F00000

- Difficulty date: August 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N44882
- Make and model: Beech F90
- Aircraft serial: LA102
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1014200805
- Condition: Cracked
- Location: Cockpit
- Part time: 7,402 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED CRACKS BETWEEN WINDOW LATCH BRACKET HOLES DURING A PHASE 1 CHECK.  REMOVED BOTH STORM WINDOWS AND FOUND INNER PLY CRACKS IN BETWEEN ALL 5 DRILLED MOUNTING HOLES IN ADDITION TO THE LATCH BRACKET CRACKS.  THE WINDOW ALSO EXHIBITS STRESS CRACKS IN THE MILLED RADIUS AROUND THE WINDOW PERIMETER.  SUGGEST A CYCLE LIMIT OR DETAILED INSPECTION.  MOST CRACKS ARE NOT VISIBLE UNTIL SEPARATING THE WINDOW FROM ITS HINGE MOUNT.   6853 CYCLES/22 YEARS
